AJUBI PLUS SYRUP 1MG/125MG/2.5MG

(bottle of 60 ml Syrup)

Technopharm Pvt Ltd

Composition: Chlorpheniramine 1mg + Paracetamol 125mg + Phenylephrine 2.5mg

bottle

Rs.24.50 Rs.25.00 2% Off

Upto 30% OFF* Use Coupon : GET30

Availability of this product will assure once the Pharmacy partners is confirmed.

SALT INFORMATION

Uses

Chlorpheniramine is used in the treatment of allergic disorders.

How it works

Chlorpheniramine is an antihistamine. It blocks the action of certain chemical messengers that are responsible for inflammation, congestion, itching, and other allergic reactions.

Common side effects

Sleepiness

Uses

Paracetamol is used in fever, headache, pain during menstruation, arthralgia, myalgia, dental pain and post operative pain.

How it works

Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that is responsible for pain and fever.

Common side effects

Allergic reaction

Uses

Phenylephrine is used in nasal congestion and pupil dilation.It is also used to treat low blood pressure that can occur during different types of anesthesia.

How it works

Phenylephrine is a nasal decongestant. It narrows the small blood vessels, which provide temporary relief from congestion or stuffiness in the nose.

Common side effects

Nausea, Vomiting, Headache, Palpitations, Increased blood pressure, Increased heart rate, Heart beat irregular

Substitutes

ALRIL DROP

(packet of 15 ML drop)

Medoz Pharmaceutical Pvt. Ltd

Rs.40.00 pay 60% more

ALCON PLUS SYRUP

(bottle of 60 ml Syrup)

Heal India Laboratories

Rs.59.80 pay 139.2% more

AXOCOLD ORAL DROPS

(bottle of 15 ml Oral Drops)

Axter Pharmaceuticals Pvt Ltd

Rs.45.00 pay 80% more

BRUCOLD 1 MG/125 MG/2.5 MG SYRUP

(bottle of 60 ML syrup)

Brawn Laboratories Ltd

Rs.27.88 pay 11.52% more
50 Substitutes View All